Hi,

Just a comment on Cipralex... i was getting crazy pms and i went to my doc who put me on cipralex....
i had the worst experience ever..i stuck with it for months and in that time i became crazy parnoid ..to the point were i thought EVERYONE was up to something ... it was insane. I was completely losing it. I never suffered from paranoia in my life.. i would sit in a room with friends and be convinced everyone was plotting against me. I started to vomit with anxiety !
i came off the meds and within a month (after the awful side effects of coming off it) the parnoia receeded and i began to feel so angry that these were ever prescribed. Im on nothing now - i changed my diet and exercise and i have somewhat of a handle on my pms...
a word of warning re cipralex...
Did you find this post helpful?
|

User Profile
replied January 29th, 2012
Experienced User
Hi It'sall,

Even thoug I'm male I must thank you for your words of caution for other women. If we don't speak up no one ever knows and goes through what you did.

It is possible of course that others are not affected but this reaction is something they must be aware is a risk to them BEFORE they take it. Informed decision then isn't it, not a lucky dip.

I had paranoia for a long time and it's a terrible thing to deal with. You tend to lose touch with reality as sometimes they REALLY are out to get you, or talk about you. Just having one positive proof makes us think it's all true.

It's terrible and for you to have it induced disgusts me. Your doc must be a little light on for knowledge and frankly I'd never stay with a doc who put me through something like that. And I'd tell them too. In anger.

We are responsible for deciding what meds we take of course. Each med has a list of ALL side effects for legal reasons so we tend to ignore it as there are so many.

I usually research drugs on drug web sites and search for side effects with a Search engine where you will find comments such as your own. In your case I would also suggest you write directly to the company and complain. That way it's recorded.

In the end we generally trust our docs to know what we should do but the more docs I see and have seen the more I realise they are mainly guessing except with obvious and easy things. Cuts, broken bones, sprains etc. They can't even help with a cold, let alone mental issues.

So, again, thank you very much for speaking up. At the very least you may have helped another lady avoid this experience and that's gold.
|
Did you find this post helpful?

replied January 30th, 2012
cipralex warning - reply
thanks for that.

Im im living away from my regular doc so i guess i just trusted this one - i guess when your desperate for answers you will try anything .....

You are so right - i should have googled reactions and side effects before taking the pills - but like i said, i was willing to try anything - the pms was so severe it was nearly destroying the relationship i am in.

I have never experienced Paranoia like that - and my heart goes out to anyone who suffers from it ....

Thanks for your reply.

good luck with all
|
Did you find this post helpful?
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....